New Issue!

Spring 2017 Issue ADDitude magazine Read the 'ADHD Therapies That Work' issue now!

The New ADDitude Forums Are Live!

Reach our full community by posting to ADDitude's discussion forums here


ADHD in Women

Rosacea
Keywords:


Hi
Symptoms of red cheeks and nose with small bumpy growths, have become noticeable, and are increasing, since I began taking dexamphetamine. It has been suggested that it could be rosacea.

I am wondering if anyone else has had a similar experience and if there is any known connection between these two things - medication and rosacea?

Very interested to hear if so.
Thanks

Replies

I had mild rosacea before I was diagnosed for ADHD (i.e. before I was on meds).

It’s been mostly fine on both methylphenidate and dexamphetamine although, weirdly, I’ve noticed it returning these past couple of days. 

BUT I am due on (if I’m going to come on; am perimenopausal) and suspect it’ll disappear in the next 24-48 hours.

Found this:https://www.adhdmarriage.com/content/my-experience-stimulant-meds-including-acne

Good luck!

Posted by VikingMermaid on Feb 23, 2017 at 1:55pm

Reply to this thread

You must be logged in to reply. To log in, click here.
Not a member? Join ADDConnect today. It's free and easy!

Not a member yet? Join here »

Search the ADDConnect Group Discussions